# SDR 97ZZZM71

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462CE
- Make and model: Bag JETSTM3101
- Aircraft serial: 684
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 2TP131
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 177 - DAY TO MDW - SMOKE EMANATED FROM AUXILIARY HEAT SWITCH.  CREW PULLED CONTROL CIRCUIT BREAKER AND PERFORMED 'SMOKE IN COCKPIT OR CABIN CHECKLIST'.  AIRCRAFT LANDED IN MDW UNEVENTFUL.  MAINTENANCE INSPECTED SYSTEM AND FOUND THE CONTROL SWITCH INTERNALLY SHORTED.  REPLACED SWITCH AND OPERATIONAL CHECK WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
